Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I started adderal 1 year ago. started itching & now

Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 5091 Questions

default
Posted on Tue, 27 Mar 2018 in Mental Health
Question: I started adderal 1 year ago. started itching & now have skin lesions. Allergic to an ingredient & if so is there another add med that I could take? 59 yr female
doctor
Answered by Dr. Dorina Gurabardhi 2 hours later
Brief Answer:
Allergy reaction,follow the advices below

Detailed Answer:
Hello,my name is dr.Dorina Gurabardhi.
Welcome to HCM.

Your symptoms seem to be related an allergic reaction.
Some advices that I can give to you are :
-take oral antihistamines like cetirizine 10 mg daily
-use calmine lotion for local relief
-take prescription corticosteroids by tablet or injection.(discuss with your doctor about this treatment )
-stay in cool room and also cool shower can help
-try to reduce exposure to the allergen
If you have difficulty in breathing you should go to the ER for a better management of the situation.
Hope my answer was helpful.
If you have any other questions I'll be glad to help.

Kind regards!
Dr.Dorina Gurabardhi
General &Family Physician

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on